# SDR IPXA2015082792800

- Difficulty date: August 8, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 22,251 hours, 15,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N343110
- Condition: Dented
- Location: Bs 314
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-12, FWD RT EXTERIOR FUSELAGE SKIN DENT BS 314 STRINGER 16R.  REPAIRED AREA IAW REO-G19126, REV B AND EO B757-5330-58497-A.
